Contact: +91-9711224068

International Journal of Fauna and Biological Studies

FAUNA

  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

Impact Factor: RJIF 5.53

e-ISSN : 2347-2677, p-ISSN : 2394-0522

International Journal of Fauna and Biological Studies

International Journal of Fauna and Biological Studies

2015, Vol. 2 Issue 3, Part B

Seasonal Abundance and distribution of Nymphalidae butterflies in deciduous forest of kaliakayer at Gazipur District, Bangladesh

Author(s):

A.T.M.F. Islam, M.H. Islam, M.M. Rahman, A.S.M. Saifullah, Akira Yamanaka

Abstract:
In this study was assessed seasonal abundance and distribution of nymphalid butterflies in Kaliakayer deciduous forest at Gazipur District from July 2013 to June 2014. Butterflies were sampled from two habitats, i.e., disturbed habitat and undisturbed habitat using line transect method. A total of 900 specimens were recorded, 19 species were identified belonging to 10 genera. Of those, 12 species preferred both habitats while 5 and 2 species were unique for disturbed and undisturbed habitats, respectively. Seasonal distribution of nymphalid butterfly populations were highest (22.11%) in spring and lowest (12.22%) was found in autumn season. Ten species were found almost all seasons and rest of the 9 species was seasonal. Among the identified species, Junonia almana and Junonia atliteswere found most abundant species in this study areas and their relative abundance (RA) was 30.44% for J. almana and 22.56% for J. atlites.

Pages: 79-83  |  1062 Views  84 Downloads

How to cite this article:
A.T.M.F. Islam, M.H. Islam, M.M. Rahman, A.S.M. Saifullah, Akira Yamanaka. Seasonal Abundance and distribution of Nymphalidae butterflies in deciduous forest of kaliakayer at Gazipur District, Bangladesh. Int. J. Fauna Biol. Stud. 2015;2(3):79-83.
International Journal of Fauna and Biological Studies